# SDR SWIA2021080560091

- Difficulty date: May 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H OTBD GRND SPOILER ACTUATOR ATTACHING HARDWARE IS CORRODED (MARKED)     (C-CHECK RO 8/1/2021)    : REPLACED 2EA. BOLTS, AND 2EA. NUTS FROM THE LH OTBD GROUND SPOILER TO PCU INTERCONNECT AND REPLACED 2EA. NUTS ON THE PCU MOUNT POINTS REF. CRJ200 AMM 27-63-01-400-801 STEP 2B(3&4) ONLY AND AMM 27-65-01-400-801 STEP 2C ONLY. TORQUE WRENCH USED, TUC4822, CAL. DUE: 30-JUN-22..  OP'S TEST GROUND SPOILERS FAILED, SEE JOB 27770101 OP 444 CP 23133644. FOR TESTING AND TROUBLESHOOTING.
